# SDR SWIA202407250024

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 46,210 hours, 39,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO FLAP FAIL AT CRUISE, COMPLY WITH FULL FLAP EVAULATION IN REF TO FIM CH 27 AND AD 2009-12-12C:MCICAT A DUE BY TAC: 39675.  SMOD APPROVAL REQIRED FOR RTS.  FLAP FAIL AT 15000 FT -   FLAPS STUCK AT 0 DEGREES DIVERTED TO CMH.    RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE BY MCC
